MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DREAMTOME RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION DREAMTOME RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584060
Medical Device Problem Codes Failure to Align (2522); Material Deformation (2976); Material Twisted/Bent (2981); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device is not available for return; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a dreamtome rx 44 was used in the biliary ducts during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2021.During the procedure, "the cutting line moved a lot and the station wagon did not stay in place properly.The system stretched and relaxed." when the physician pressed the pedal energizing the device to cut the papilla, it was noticed that the cutting wire was completely twisted.It was reported that the orientation of cutting wire and the catheter were both incorrect.Additionally, the entire length of the cutting wire was completely bent and unusable.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.The reported event may suggest that the orientation of the cutting wire was incorrect.

Brand Name
DREAMTOME RX 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key12830171
Report Number3005099803-2021-05709
Device Sequence Number19212510
Product Code KNS
UDI-Device Identifier08714729778288
UDI-Public08714729778288
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2024
Device Model NumberM00584060
Device Catalogue Number8406
Device Lot Number0027553568
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2021
Initial Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown